Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 89, NWS Nashville, TN

April 2, 2021Humphreys County, Perry County, Tennessee

NWS Nashville, TN issued this river flood advisory at Apr 2, 2021, 4:37 PM CDT for Humphreys County, Perry County, Tennessee. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Apr 2, 2021, 4:37 PM CDT (21:37 UTC)
Expired
Apr 4, 2021, 1:00 AM CDT
In force
32 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Humphreys County, TN, Perry County, TN

The radar

The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 18.44 ft at Apr 1, 2021, 10:00 PM CDT.

actionminormoderate101504/0204/0304/0404/05
Action stage
10 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

736 
WGUS84 KOHX 022137 RRA
FLSOHX

Flood Advisory
National Weather Service Nashville TN
437 PM CDT Fri Apr 2 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Buffalo River Near Lobelville affecting Perry and Humphreys 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC085-135-032100-
/O.NEW.KOHX.FL.Y.0089.210402T2137Z-210404T0600Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
437 PM CDT Fri Apr 2 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Buffalo River Near Lobelville.
* From this afternoon to late Saturday night.
* At 4:30 PM CDT Friday the stage was 13.3 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 6.6 feet Wednesday 
  morning.
* Impact...At 14.0 feet, Gilmer Bridge Rd and Russell Creek Rd begin 
  to flood. Leeper Bottom and Qualls Bend Rd become flooded as well. 
  Water approaches portions of Highway 438 south of Lobelville near 
  Beardstown.


&&

LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
      3565 8785 3579 8782

$$

Barnwell
1 follow-up statement
209 
WGUS84 KOHX 030636
FLSOHX

Flood Advisory
National Weather Service Nashville TN
136 AM CDT Sat Apr 3 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Buffalo River Near Lobelville affecting Perry County.

TNC135-030745-
/O.CAN.KOHX.FL.Y.0089.000000T0000Z-210403T0636Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
136 AM CDT Sat Apr 3 2021

...The Flood Advisory for the Buffalo River Near Lobelville has been 
cancelled...

The Flood Advisory is cancelled for
  the Buffalo River Near Lobelville.
* At 1:30 AM CDT Saturday the stage was 9.9 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue falling.


&&

LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
      3565 8785 3579 8782

$$

07

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 2, 2:24 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 2, 2:24 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
224 PM CDT Fri Apr 2 2021

.DISCUSSION...

Surface high centered over KY this afternoon. By 12Z the high will
be located over eastern TN. The airmass is quite dry with dewpoints
in the 15 to 20 degree range and current temps are mainly in the
upper 40s. A freeze warning will again be in effect overnight.
Dewpoints are expected to increase some so we will see a little more
in the way of frost late tonight. Low temps will range from 25 to 30
by morning.

Warming trend starts on Saturday as highs return into the 60s under
sunny skies. Warmer still on Sunday as we approach 70.

In the extended forecast, the warming trend will continue with a
cold front slowly approaching late in the week. Shower and
thunderstorm chances will finally return for Wednesday and Thursday.
Showers also look possible into Friday as well. Looks like an inch
of rain will be possible for those 3 days combined.

For the extended temps, highs will reach the upper 70s through mid
week and then cool down into the 60s by the weekend.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR conditions with light northeast winds today. VFR will continue
tomorrow as high pressure dominates the region. Look for winds to
remain light but shift to the south-southwest Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      31  64  40  70  46 /   0   0   0   0   0
Clarksville    29  65  40  68  46 /   0   0   0   0   0
Crossville     26  58  36  65  45 /   0   0   0   0   0
Columbia       29  64  38  70  44 /   0   0   0   0   0
Lawrenceburg   30  64  39  69  44 /   0   0   0   0   0
Waverly        30  64  39  68  46 /   0   0   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 1 AM to 9 AM CDT Saturday for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......21
AVIATION........Unger
Hazardous weather outlook, Apr 2, 3:00 AM CDT, 13 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
300 AM CDT Fri Apr 2 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-031030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
300 AM CDT Fri Apr 2 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Flooding along many rivers and streams will continue today and
tonight, especially west of I-65.

Freezing temperatures and patchy frost will occur toward daybreak
this morning. A Freeze Warning is in effect across the area for early
this morning. Precautions should be taken for any outdoor pets and
sensitive vegetation.

Temperatures will freeze again tonight...and another freeze warning
has been issued. Precautions should be taken for sensitive
vegetation.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rivers will remain elevated with some sites remaining in flood or
action stage into early next week.

A freeze warning continues Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:42 PM CDTRiver Flood AdvisoryOHXGiles11 hr

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.